MathSciNet Relay Station
MathSciNet bibliographic data
MR1713298 (2000g:53071) 53C42 (35J60 53A07)
Li, Yanyan; Weinstein, Gilbert A priori bounds for co-dimension one isometric embeddings. Amer. J. Math. 121 (1999), no. 5, 945–965.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement